Alert archive / California / Wind Advisories in 2013
Wind Advisory 32, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Apr 9, 2013, 3:25 AM PDT for Riverside County, San Bernardino County, California. It took effect at Apr 9, 2013, 6:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 3:25 AM PDT (10:25 UTC)
- In effect from
- Apr 9, 2013, 6:00 AM PDT
- Expired
- Apr 9, 2013, 2:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS San Diego, CA
The radar
The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268 WWUS76 KSGX 091025 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 325 AM PDT TUE APR 9 2013 ...LOCALLY GUSTY NORTH WINDS INTO THIS AFTERNOON... .A LOW PRESSURE SYSTEM CENTERED NEAR THE FOUR CORNERS WILL MOVE SLOWLY EASTWARD TODAY WITH NORTH WINDS ALOFT BRINGING LOCALLY GUSTY NORTH WINDS TO PORTIONS OF THE MOUNTAINS OF SAN BERNARDINO AND RIVERSIDE COUNTIES...PORTIONS OF THE INLAND EMPIRE...AND PORTIONS OF THE COACHELLA VALLEY TO THE NORTH AND EAST OF INTERSTATE 10. CAZ048-092100- /O.CAN.KSGX.WI.Y.0030.000000T0000Z-130410T0000Z/ /O.NEW.KSGX.WI.Y.0032.130409T1300Z-130409T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 325 AM PDT TUE APR 9 2013 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON. * WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. * LOCATION...STRONGEST THROUGH AND BELOW NORTH-SOUTH PASSES AND CANYONS WITH STRONGEST WINDS BELOW THE CAJON PASS... INCLUDING RIALTO AND RANCHO CUCAMONGA. * IMPACTS...WATCH FOR PALM FRONDS AND BROKEN TREE LIMBS. * OUTLOOK...LOCALLY GUSTY NORTHEAST WINDS TO 35 MPH FOR TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-057-091130- /O.CAN.KSGX.WI.Y.0030.000000T0000Z-130410T0000Z/ SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 325 AM PDT TUE APR 9 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. LOCALLY GUSTY NORTH WINDS TO 35 MPH FOR THE SANTA ANA MOUNTAINS TODAY AND TO 30 MPH FOR THE SAN DIEGO COUNTY VALLEYS. $$ CAZ056-092100- /O.EXB.KSGX.WI.Y.0030.000000T0000Z-130409T2100Z/ RIVERSIDE COUNTY MOUNTAINS- 325 AM PDT TUE APR 9 2013 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * LOCATION...STRONGEST FOR SLOPES IN THE EASTERN PORTIONS OF THE RIVERSIDE COUNTY MOUNTAINS. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. * OUTLOOK...LOCALLY GUSTY NORTHEAST WINDS TO 35 MPH FOR TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-061-092100- /O.EXT.KSGX.WI.Y.0030.000000T0000Z-130409T2100Z/ SAN BERNARDINO COUNTY MOUNTAINS-COACHELLA VALLEY- 325 AM PDT TUE APR 9 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * LOCATION...ALONG COASTAL SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS AND FOR AREAS NORTH AND EAST OF INTERSTATE 10 IN THE COACHELLA VALLEY. * VISIBILITY...IN THE COACHELLA VALLEY LOCALLY REDUCED IN BLOWING DUST AND SAND. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. * REPORT...STRONGEST GUST SINCE MIDNIGHT OF 50 MPH AT SKY VALLEY IN THE COACHELLA VALLEY AT 2 AM FROM THE NORTHWEST. * OUTLOOK...LOCALLY GUSTY NORTHEAST WINDS TO 35 MPH FOR TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP 17
1 follow-up statement
625 WWUS76 KSGX 092104 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 204 PM PDT TUE APR 9 2013 ...NORTHEAST WINDS TO INCREASE AGAIN LATE TONIGHT INTO WEDNESDAY...MAINLY THROUGH AND BELOW PASSES AND CANYONS... THE LOCALLY GUSTY WINDS TODAY HAVE MOSTLY DIMINISHED...EXCEPT IN THE NORTHERN PART OF THE COACHELLA VALLEY. HOWEVER...STRONG NORTHEAST FLOW ALOFT WILL COMBINE WITH MOUNTAIN WAVES AND RESULT IN LOCALLY STRONG GUSTY WINDS LATE TONIGHT INTO WEDNESDAY. STRONGEST WINDS WILL BE IN THE MOUNTAINS AND VALLEYS...MAINLY ALONG THE MOUNTAIN CRESTS AND THROUGH AND BELOW PASSES AND CANYONS...AND LOCALLY IN THE NORTHERN COACHELLA VALLEY. LOCAL GUSTS AROUND 50 MPH ARE EXPECTED. WINDS WILL INCREASE IN THE SAN BERNARDINO COUNTY AND RIVERSIDE COUNTY MOUNTAINS AND THE SANTA ANA MOUNTAINS AND FOOTHILLS AFTER MIDNIGHT...THEN SPREAD SOUTH INTO THE SAN DIEGO COUNTY MOUNTAINS AND LOWER INTO THE VALLEYS AFTER SUNRISE WEDNESDAY. WINDS WILL GRADUALLY DIMINISH WEDNESDAY. CAZ055-056-100515- /O.EXP.KSGX.WI.Y.0030.000000T0000Z-130409T2100Z/ /O.NEW.KSGX.WI.Y.0033.130410T0700Z-130410T2100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 204 PM PDT TUE APR 9 2013 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT WEDNESDAY. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH. * TIMING...LATE TONIGHT THROUGH MIDDAY WEDNESDAY. * LOCATION...STRONGEST ALONG CRESTS AND THROUGH AND BELOW PASSES AND CANYONS. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. * OUTLOOK...WINDS WILL DIMINISH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ048-100515- /O.EXP.KSGX.WI.Y.0032.000000T0000Z-130409T2100Z/ /O.NEW.KSGX.WI.Y.0033.130410T1300Z-130410T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 204 PM PDT TUE APR 9 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM PDT WEDNESDAY. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * TIMING...WEDNESDAY MORNING THROUGH MIDDAY * LOCATION...STRONGEST THROUGH AND BELOW PASSES AND CANYONS WITH STRONGEST WINDS BELOW THE CAJON PASS...INCLUDING RIALTO AND RANCHO CUCAMONGA. * IMPACTS...WATCH FOR PALM FRONDS AND BROKEN TREE LIMBS. * OUTLOOK...WINDS WILL DIMINISH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ057-100515- /O.NEW.KSGX.WI.Y.0033.130410T0700Z-130410T2100Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 204 PM PDT TUE APR 9 2013 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT WEDNESDAY. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * TIMING...LATE TONIGHT THROUGH MIDDAY WEDNESDAY * LOCATION...STRONGEST THROUGH AND BELOW PASSES AND CANYONS. * IMPACTS...WATCH FOR PALM FRONDS AND BROKEN TREE LIMBS. * OUTLOOK...WINDS WILL DIMINISH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-058-100515- /O.NEW.KSGX.WI.Y.0033.130410T1300Z-130410T2100Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 204 PM PDT TUE APR 9 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM PDT WEDNESDAY. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * TIMING...WEDNESDAY MORNING THROUGH MIDDAY * LOCATION...STRONGEST THROUGH AND BELOW PASSES AND CANYONS. * IMPACTS...WATCH FOR PALM FRONDS AND BROKEN TREE LIMBS. * OUTLOOK...WINDS WILL DIMINISH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ061-100515- /O.EXT.KSGX.WI.Y.0030.000000T0000Z-130410T2000Z/ COACHELLA VALLEY- 204 PM PDT TUE APR 9 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PDT WEDNESDAY... * WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 50 MPH...MAINLY NORTH OF INTERSTATE 10. * LOCATION...NORTH OF INTERSTATE 10. * VISIBILITY...LOCALLY REDUCED IN BLOWING DUST AND SAND. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. * OUTLOOK...WINDS WILL GRADUALLY DIMINISH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 8, 9:40 PM PDT, 5 hours 45 minutes earlier.
Area forecast discussion, Apr 8, 9:40 PM PDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
940 PM PDT MON APR 8 2013
.SYNOPSIS...
A COLD UPPER LOW OVER THE SOUTHWEST WILL MOVE SLOWLY EAST TUESDAY
AND WEDNESDAY. GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS
THE REGION BEHIND THIS TROUGH THROUGH WEDNESDAY...STRONGEST IN AND
BELOW THE MOUNTAIN PASSES. IT WILL BE WARMER TUESDAY AND
WEDNESDAY...THEN TURN COOLER THURSDAY AND FRIDAY AS UPPER LEVEL LOW
MOVES ACROSS THE GREAT BASIN.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
THE STRONG...DAMAGING WINDS FROM EARLIER TODAY HAVE ABATED...BUT
GUSTY WINDS CONTINUE AROUND THE BACKSIDE OF THE COLD UPPER LOW
CENTERED OVER SOUTHERN UTAH THIS EVENING. GUSTY WINDS WILL PERSIST
THROUGH WEDNESDAY AS THE UPPER LOW SLOWLY MOVES EAST OVER
COLORADO...STRONGEST ON TUESDAY THROUGH AND BELOW THE NORTH-SOUTH
MOUNTAIN PASSES OF SAN BERNARDINO MOUNTAINS. THIS INCLUDES THE
COACHELLA VALLEY AND THE INLAND EMPIRE.
ON TUESDAY EVENING THE NORTH WINDS SHIFT NORTHEAST AND REMAIN FAIRLY
STRONG OUT OF THE NORTHEAST THROUGH WEDNESDAY. SURFACE PRESSURE
GRADIENTS ALSO TURN WEAKLY OFFSHORE WHICH WILL CONTRIBUTE TO THE
OFFSHORE WIND COMPONENT. SO WE WILL SEE A PERIOD OF BREEZY/WINDY
WEATHER ON WEDNESDAY TOO. THE WIND ADVISORIES THAT ARE IN EFFECT
THROUGH TUESDAY AFTERNOON MAY NEED TO BE EXTENDED THROUGH WEDNESDAY.
THE OTHER WEATHER FEATURE TO DISCUSS IS THE CLOUDS OVER THE HIGH
DESERTS AND SAN BERNARDINO MOUNTAINS THIS EVENING. THEY ARE
ASSOCIATED WITH A SHORTWAVE IN THE FAST NORTHERLY FLOW BEHIND THE
TROUGH. OROGRAPHICS HAVE ALSO CONTRIBUTE LIFT...BUT LIMITED MOISTURE
WILL KEEP ANY PRECIP AMTS LIGHT.
AFTER A COOL DAY TODAY WITH A RECORD LOW MAX OF 59 AT EL CAJON...THE
TEMPERATURES REBOUND TUESDAY AND WEDNESDAY WITH GREATEST WARMING
WEST OF THE MTNS DUE TO DOWNSLOPE FLOW AND THE ABSENCE OF THE MARINE
LAYER. HIGHS WEDNESDAY WILL LIKELY BE IN THE 70S AT MANY COASTAL
SITES AND IN THE 80S IN THE VALLEYS.
ON THURSDAY A WEAK UPPER LOW/TROUGH MOVING ACROSS THE GREAT BASIN
WILL BRING COOLING AS ONSHORE FLOW RETURNS AND THE HEIGHTS LOWER
SLIGHTLY. PREVAILING NORTHWEST FLOW WILL BRING DRY...SEASONAL
WEATHER THROUGH THE WEEKEND.
&&
.AVIATION...
080315Z...GUSTY W SFC WINDS 25 TO 40 KT OVER THE MTNS AND DESERTS
WILL GRADUALLY SHIFT N AND LOWER TO AROUND 15 TO 25 KT OVERNIGHT.
MOD-STG UDDFS...ROTORS...AND LLWS POSSIBLE OVER/E OF THE MTNS
THROUGH THIS EVENING. FOR TUE MORNING THROUGH TUE AFTERNOON...GUSTY
N WINDS WILL DEVELOP ALONG/SOUTH OF THE SAN BERNARDINO MTNS. MTN
WAVES WITH MOD-STG UDDFS AND LLWS POSSIBLE OVER THE INLAND EMPIRE
12-21Z...INCLUDING NEAR KONT...KRAL...AND KSBD. N WINDS WILL WEAKEN
DURING THE DAY.
OTHERWISE...SCT-BKN CLOUDS ALONG/W OF THE MTNS WITH BASES 2500-3500
FT MSL WILL GRADUALLY CLEAR OVERNIGHT AS OFFSHORE FLOW DEVELOPS.
&&
.MARINE...
WINDS HAVE DROPPED BELOW GALE FORCE OVER THE COASTAL WATERS. GUSTY
NW WINDS 20-30 KT WILL CONTINUE OVER THE COASTAL WATERS THROUGH
EARLY TUESDAY MORNING...TURNING N AND DECREASING DURING THE DAY
TUESDAY. IN ADDITION...COMBINED SEAS AT SAN CLEMENTE BASIN BUOY ARE
STILL AT 16 FT WITH A DOMINANT PERIOD OF 10 SECONDS. COMBINED SEAS
IN EXCESS OF 10 FT AND ROUGH SEAS WILL CONTINUE THROUGH TUE
MORNING...GRADUALLY LOWERING TUE AFTERNOON.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY THROUGH 5 PM PDT TUESDAY FOR THE COACHELLA VALLEY.
WIND ADVISORY FROM 3 AM TO 5 PM PDT TUESDAY FOR THE SAN
BERNARDINO COUNTY MOUNTAINS...THE INLAND EMPIRE...THE SAN
DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND FOOTHILLS.
HIGH SURF ADVISORY UNTIL 2 PM PDT TUESDAY FOR THE ORANGE AND
SAN DIEGO COUNTY BEACHES.
PZ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TUESDAY FOR THE
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND
OUT 60 NM.
&&
PUBLIC...MOEDE
AVIATION/MARINE...SSHazardous weather outlook, Apr 8, 4:15 PM PDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 415 PM PDT MON APR 8 2013 PZZ775-091200- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 415 PM PDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL WATERS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT GALE WARNING IN EFFECT. STRONG WEST WINDS AND HAZARDOUS BOATING CONDITIONS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ042-043-048-050-055>058-060>062-091200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 415 PM PDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAND AREAS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT STRONG GUSTY WEST WINDS THROUGH EARLY EVENING WITH STRONGEST GUSTS IN THE MOUNTAINS AND DESERTS. THE WINDS WILL SHIFT NORTH LATE TONIGHT. HIGH SURF AND STRONG RIP CURRENTS AT THE BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...GUSTY NORTH WINDS TO AROUND 50 MPH IN SAN BERNARDINO MOUNTAIN AREAS...MOUNTAIN AND DESERT AREAS OF RIVERSIDE COUNTY...AND THE INLAND EMPIRE. TUESDAY NIGHT AND WEDNESDAY...GUSTY NORTHEAST WINDS TO AROUND 45 MPH NEAR THE COASTAL MOUNTAIN SLOPES AND INLAND VALLEYS. HIGH SURF AND STRONG RIP CURRENTS AT THE BEACHES THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 6:16 PM PDT | Wind Advisory | SGX | San Bernardino | 5 hr |
| Apr 8, 9:09 PM PDT | Small Craft Advisory | SGX | 18 hr | |
| Apr 9, 2:04 PM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 23 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.